Advertisement

When should I call my doctor about problems taking nitrofurantoin?

If you get a cough that does not go away after a few days, a rash, or have problems breathing, call your doctor right away. See your doctor if your fingers and toes feel numb, you have chest pain, fever and chills, or your lips or tongue swell. These are severe symptoms that require immediate attention.

Continue Learning about Antibiotic

6 Ailments That Call for an Antibiotic
6 Ailments That Call for an Antibiotic
When it comes to a lingering case of the sniffles, your first instinct may still be to run to the family doctor for an antibiotic to knock them out. ...
Read More
FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
Can overuse of antibiotics cause liver damage?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
Certain antibiotics can cause damage to the liver, some types such as isoniazid, nitrofurantoin,...
More Answers
Do antibiotics treat all bacterial infections?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
There are many different types of antibiotics that are made to treat various bacterial infections. H...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.